# SDR DALA2019112306860

- Difficulty date: November 22, 2019
- Submitted: November 23, 2019
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 62,609 hours, 28,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 1c
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING DAMAGED LOCATIONS: 1C, RESECURED EMERGENCY SEAT MOUNTED LIGHT
